# SDR SWIA201437215

- Difficulty date: April 6, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,886 hours, 22,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tube
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, INBD FLAP VANE CENTER ACTUATOR TUBE ASSY HAS A GOUGE ON THE BOTTOM SIDE.  C-CHECK, BLENDED GOUGED AREA ON RT INBD FLAP, INBD FLAP VANE CENTER ACTUATOR TUBE ASSY IAW REO.
